# SDR AALA981084

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT CABIN EMERGENCY LIGHTS INOPERATIVE.  FOUND LOOSE CONNECTOR AT AFT GALLEY DOOR FLOOR EXIT SIGN.  REPAIRED CONNECTOR AT AFT GALLEY DOOR FLOOR EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
